Authors

F. Couenne, B. Hamroun

Abstract

In this contribution we present the reduced port Hamiltonian model of a parabolic system obtained by a structure preserving collocation method. It is applied to a nonlinear diffusion process involving two species in gas phase at constant pressure and temperature.

Keywords

port Hamiltonian modeling; model reduction; infinite dimensional systems; transport phenomena

Citation

  • Journal: IFAC-PapersOnLine
  • Year: 2016
  • Volume: 49
  • Issue: 24
  • Pages: 82–86
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.ifacol.2016.10.759
  • Note: 2th IFAC Workshop on Thermodynamic Foundations for a Mathematical Systems Theory TFMST 2016- Vigo, Spain, 28—30 September 2016

BibTeX

@article{Couenne_2016,
  title={{Structure-preserving collocation method for parabolic systems Application to a diffusion Process.}},
  volume={49},
  ISSN={2405-8963},
  DOI={10.1016/j.ifacol.2016.10.759},
  number={24},
  journal={IFAC-PapersOnLine},
  publisher={Elsevier BV},
  author={Couenne, F. and Hamroun, B.},
  year={2016},
  pages={82--86}
}

Download the bib file

References